# SDR RAIA2008122900002

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 21,745 hours, 20,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A WING ANTI ICE FAIL MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT A DUCT AT THE NR 2 PACK WAS BLOWN OFF.  THE DUCT WAS RE-SECURED AND THE NR 2 PACK WAS DEFERRED PER MEL PROCEDURES.
